# SDR GTIA201908054526

- Difficulty date: August 2, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N644NK
- Make and model: Airbus A320-232
- Aircraft serial: 7156
- Aircraft time: 12,432 hours, 5,647 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE ELECTRICAL ODOR,  APPLIED COM PROCEDURE PACK 1 OFF ODOR DISSIPATED.  REACTIVATED PACK 1 IAW AMM 21-51-00.  PERFORMED RESIDUAL BURNING CLEANING IAW AMM 21-00-00 STEP 4 PARA C. NO ELECTRICAL ODOR NOTED AT THIS TIME.
